# SDR DALA2020011500310

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 62,985 hours, 29,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL FASTENER HOLES, LT FR35 TO FR36. COLDWORK HOLE A AND HOLE B IN ACCORDANCE WITH WORK CARD 5311-01171-03A PRIOR TO FLIGHT IS REQUIRED. AA 5311-01171, SB A320-53-1264, AD-2018-06-04, COLD WORKED HOLE A AND HOLE B IN ACCORDANCE WITH WORK CARD 5311- 01171-03A.
